GENGO KENKYU (Journal of the Linguistic Society of Japan)
Online ISSN : 2185-6710
Print ISSN : 0024-3914
Derivational Theta-Marking
A Minimalist Approach to the Complex Predicate Constructions in Japanese
Sachiko KATO
Author information
JOURNALS FREE ACCESS

Volume 2003 (2003) Issue 124 Pages 37-96

Details
Download PDF (3548K) Contact us
Abstract

[in Japanese]

Information related to the author
© The Linguistic Society of Japan
Previous article Next article

Recently visited articles
feedback
Top